MAUDE Adverse Event Report: EXACTECH, INC. ACUMATCH GXL 15 DEG +5 LAT LINER 36MM SZ J; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. ACUMATCH GXL 15 DEG +5 LAT LINER 36MM SZ J; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number ACUMATCH GXL 15 DEG +5 LAT LINER 36MM SZ J
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: cocr fem head 36mm +10 offset 12/14 (cat# 142-36-10 / serial# (b)(4)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately 3 yrs post-op the initial implant of the ltha, the (b)(6) y/o male patient kept dislocating.Patient revised and patient¿s joint deemed stable after reduction.Patient was last known to be in stable condition following the event.The device will not be returned due to hospital policy.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g7, h2 and h6 have been updated accordingly.As reported, approximately 3 yrs post-op the initial implant of the ltha, the 67 y/o male patient kept dislocating.Patient revised and patient¿s joint deemed stable after reduction.Patient was last known to be in stable condition following the event.The device will not be returned due to hospital policy.Upon review, there is no indication of manufacturing or design issues.The most likely cause of the reported event appears to be the results of the patient¿s condition, which caused the loosening, which caused the dislocations.

Brand Name
ACUMATCH GXL 15 DEG +5 LAT LINER 36MM SZ J
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key12073242
Report Number1038671-2021-00315
Device Sequence Number4004452
Product Code JDI
UDI-Device Identifier10885862024831
UDI-Public10885862024831
Combination Product (Y/N)N
PMA/510(K) Number
K051556
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/22/2020
Device Model NumberACUMATCH GXL 15 DEG +5 LAT LINER 36MM SZ J
Device Catalogue Number138-36-29
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2021
Supplement Date Received by Manufacturer09/21/2021
Initial Report FDA Received Date06/28/2021
Supplement Report FDA Received Date10/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient Age67 YR